MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION SL-MF WITH FLUSHPORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported the device keeps breaking the needles.There was no harm for patient, operator or third party reported.This was noticed before the surgery.There was no case involvement.No further information received.Update dw 25-sep-2024: further information was received that the needle in use with the plier broke during surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-13999mff serial/batch number (b)(6) was received for evaluation.Functional testing with the suture and a needle found that the device is working as intended.No obstruction was found on the shaft as the needle was passing through.Visual inspection revealed signs of wear and tear.Device manufacturing date; 2019.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
FASTPASS SCORPION SL-MF WITH FLUSHPORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20358388
Report Number1220246-2024-07964
Device Sequence Number7171334
Product Code LXH
UDI-Device Identifier00888867293410
UDI-Public00888867293410
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION SL-MF WITH FLUSHPORT
Device Catalogue NumberAR-13999MFF
Device Lot Number10435618
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown